# SDR WX0A2014080572075

- Difficulty date: July 30, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 340 RT PACK OFF LIGHT CAME ON.  PERFORMED AIR RETURN IAW ETOPS MANUAL.  R & R RT PACK CONTROLLER PACK TEMP IAW MM 21-51-12.  OPERATIONS CHECKED GOOD.  8/5/14 ACFT HAS ONE WRITE UP SINCE INDICATING FLOW CONTROL MODULE M864 NEEDED & ITEM WAS SIGNED OFF ON 8/1.  TECH SERVICES WILL CREATE AN AIR TO DRIVE FLOW CONTROL MODULE REPLACEMENT.
